# SDR AALA202410081169

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 12,995 hours, 3,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN EMERGENCY EXIT LIGHT SWITCHED OFF, ANNUNCIATOR LIGHT NEXT TO IT IS NOT ILLUMINATING OFF. REMOVED AND CLEANED INDICATOR LIGHT PINS AS REQUIRED. REINSTALLED AND PERFORMED ANNUNCIATOR LIGHT TEST, NO FAULTS NOTED.
